MDJunction - People Helping People
 
Ask a Question
04/17/2012 12:00 PM

vision difficulties??

tori985
tori985  
Posts: 104
Member

Has anyone had difficulties with their vision? Some days I see normal, then I can't see up close without my readers and then there are days I can't see far away.

There are also times my eyes feel "swelled up".

is this caused from Crohns, medications or something else?

I am getting frustrated.. I find that I won't get online or read a book when it is difficult. I have almost given up on crocheting and other crafts. Which was very hard to do..

Reply

04/17/2012 02:30 PM
lost4good
lost4good  
Posts: 1712
Senior Member

ya, me too. never the same, rarely normal. this morn was good, now, blurry. I am also very fatigued (hit me about hour or two ago) and seems vision tied with fatigue, or so it seems.

04/18/2012 01:44 AM
chrissiejb
chrissiejb  
Posts: 689
Member

Have just been (again!) to the optician and my eyes have changed. Third time in 18 months. A lot depends on the meds to. Pred can effect the eyes and most of auto immune drugs can also. Some days I can read my computer and some days I can't. This last time it has been going on for a couple of weeks so I know it's not just "one of those days". It would be interesting to see if the blurred visions is a part of other symptoms like a flare up or joint pain. I understand your frustration Tori.

04/19/2012 02:09 PM
bendertwins
bendertwins  
Posts: 216
Member

Yes, I have issues with my eyes as well being blurry. Are you on steroids right now? they can also cause vision issues as well.

04/19/2012 09:50 PM
tori985
tori985  
Posts: 104
Member

I am not on any medications for Crohns. I have been on all available meds, with no luck.

Remicade is the only one that worked.. for 2 years then it quit working.

I am starting to think the vision problems may have been caused from meds.. but who knows??


04/19/2012 11:44 PM
chrissiejb
chrissiejb  
Posts: 689
Member

Tori I have a cataract which was caused by sterroids. It is very common with the Pred and also other drugs I have been on. It is very tiny but because it is in the back of the eye is can cause blurred vision. I have also developed an astigmatism (?) in my left eye which was not there in the last test.

04/20/2012 08:32 PM
libit
libit  
Posts: 2449
Group Leader
I'm an Advocate

Same here ladies with the vision issues. Now have trificolas and go each year for eye exams each year the script gets stronger. Not sure if its prednisone related or genetics or crohns. Just know that gradually over the years since I have been diagnosed with crohns my vision has been worse at each eye exam. Sad
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved